# SDR UPS06546376

- Difficulty date: March 3, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-23APF
- Aircraft serial: 25482
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O FROM MIA, NOSE GEAR "GREEN" DOWN AND LOCK LIGHT REMAINED ILLUMINATED W/GEAR UP AND LOCKED.  RECYCLED LANDING GEAR, NO HELP.   RIGHT HALF OF NOSE GEAR GREEN LIGHT REMAINS ILLUMINATED.  GEAR IND OTHERWISE NORMAL WITH NO DISAGREE.  REMOVED AND REPLACED LANDING GEAR SYS NR 2 DRIVER CARD PER MM 32-09-06-4.  SWUNG NOSE GEAR 4 TIMES.  OPS CKS GOOD PER MM 32-34-00-5.
